Drug-induced hypomelanosis (Q83168)
From determinar.ia.br - Determine suas informações
Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1913292067 |
||
| English | Drug-induced hypomelanosis |
Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib. |
Statements
CID11:ID_1913292067
0 references
dki-india-ID_1913292067
0 references
Concluído
0 references
